# SDR AALA994203

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 792-827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION IN THE UPPER CHORD OF THE LBL 33 AND RBL 33 LONGITUDINAL FLOORBEAMS, AT BODY STATIONS 827 AND 792.  VERIFY CORROSION COMPLETELY REMOVED AND BLENDED AREA IS CRACK FREE.  ROTO PEEN BLENDED AREA.  APPLY ALODINE AND 2 COATS PRIMER, FILL BLENDS WITH BMS5-95 SEALANT MRB 767-1981.  (M)
